MAUDE Adverse Event Report: ST PAUL CADD CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7024-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical pump displayed a "disposable not properly attached, please re-attach" message while being used with a cadd administration set, but the issue would not disappear.There was no reported adverse event.
 
Additional Manufacturer Narrative
Other, other text: b5: additional information.
 
Event or Problem Description
Information was received indicating that there were no clinical consequences observed during this event.The user had to use another set and the treatment was parenteral nutrition.

Brand Name
CADD CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11073658
Report Number3012307300-2020-12765
Device Sequence Number2684122
Product Code FPA
UDI-Device Identifier10610586019852
UDI-Public10610586019852
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7024-24
Device Catalogue Number21-7024-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/26/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1